- Product Size: 400 tabl
Basic Care Allergy Relief Diphenhydramine Hcl Tablets
Compare to Benadryl active ingredient
Complete allergy medication
Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; Itchy Nose or throat
Small tablet size, easy to swallow
Basic Care Allergy Relief Diphenhydramine Hcl Tablets 400 tabl
- Ingredients: Active ingredient (in each tablet): Diphenhydramine HCl 25 mg. Purpose: Antihistamine. Inactive ingredients: carnauba wax, crospovidone, D&C red no. 27 aluminum lake, dibasic calcium phosphate dihydrate, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polysorbate 80, pregelatinized starch, stearic acid, titanium dioxide.
- Skincare Directions for Use: Take every 4 to 6 hours, or as directed by a doctor; do not take more than 6 doses in 24 hours. Adults and children 12 years and over: 1 to 2 tablets; children 6 to under 12 years: 1 tablet; children under 6 years: do not use. Other information: each tablet contains: calcium 20 mg; store at 20-25°C (68-77°F). Avoid high humidity. Protect from light. Uses: temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat; temporarily relieves these symptoms due to the common cold: runny nose; sneezing.
- Dimensions: 4.0 inches (H) x 2.0 inches (W) x 2.0 inches (L)
- Weight: 2.0 pounds
- Made in United States
The Fine Print
Offer is not eligible for our promo codes or other discounts.